# SDR P5CA2017082500286

- Difficulty date: August 10, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 2,172 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 446BL HEAT SHIELD IS CRACKED.  REPAIRED IAW EA 767-5450-28A6911, REV 1 OPTION 1.
